# SDR COM31031

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Part number: 5009237
- Condition: Spun
- Location: Mlg Wheel
- Part time: 10,218 hours
- Component: 510488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING INSPECTION FOUND INNER RACE SPUN.  WHEEL SUB-ASSY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS FOR BUSHING REPAIR.
